3 Comments

  1. mmn
    December 11, 2010 @ 9:00 pm

    I have problem hair and miraculously discovered cellophanes by Sebastian. This volumizes the hair and gives it so much body. I look like I have thick hair with it and hairdressers remark how thick my hair is.
    (believe me without this stuff it is thin and easily breaks) it is a lifesaver.

  2. MR
    April 13, 2011 @ 8:25 am

    Does hair that wasn’t falling out before you started applying Rogaine suddenly start falling out because you started or stopped applying Rogaine?

  3. David aka - TakingthePlunge
    April 19, 2011 @ 2:07 am

    MR,

    Starting hair loss medications like Rogaine (minoxidil) and Propecia (finasteride) can result in temporary shedding. This is attributed the the loss of miniaturized hair and subsequent regrowth of thicker, fuller hair.

    If you discontinue Rogaine, you will eventually lose any new growth you obtained from using the drug. This is known as “catch up” hair loss. However, hair that is permanent and not genetically predisposed to balding will not become dependent on Rogaine.

    Best of luck,
    David (TakingThePlunge)

Leave a Reply

Your email address will not be published. Required fields are marked *